Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3954
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKim, Kang - Taeen
dc.contributor.authorSchmalz, Gerden
dc.date.accessioned2009-12-21T15:51:00Z
dc.date.issued2004en
dc.identifier.citationMatematicheskie Zametki, 76(3), p. 447-480en
dc.identifier.issn0025-567Xen
dc.identifier.issn1067-9073en
dc.identifier.urihttps://hdl.handle.net/1959.11/3954en
dc.description.abstractA classical theorem due to Wong [1] states that the ball is the unique strictly pseudoconvex bounded domain having a noncompact automorphism group. Rosay [2] extended this theorem to bounded domains such that an orbit accumulates at a strictly pseudoconvex domain at the boundary. Later, Efimov [3] got rid of the boundedness assumption. Schoen [4] and, independently, Spiro [5] proved the CR-version of this result, where the strict pseudoconvexity of the accumulation point of an orbit also plays a crucial role. In the present note, we suggest two local CR-versions of this result for hypersurfaces. These versions manifest different behavior depending on whether the Levi form is definite or not.en
dc.languageenen
dc.publisherIzdatel'stvo Naukaen
dc.relation.ispartofMatematicheskie Zametkien
dc.titleDynamics of Local Automorphisms of Embedded CR-Manifoldsen
dc.typeJournal Articleen
dc.identifier.doi10.1023/B:MATN.0000043473.56503.f3en
dc.subject.keywordsReal and Complex Functions (incl Several Variables)en
local.contributor.firstnameKang - Taeen
local.contributor.firstnameGerden
local.subject.for2008010111 Real and Complex Functions (incl Several Variables)en
local.subject.seo2008970101 Expanding Knowledge in the Mathematical Sciencesen
local.profile.schoolSchool of Science and Technologyen
local.profile.emailschmalz@une.edu.auen
local.output.categoryC1en
local.record.placeauen
local.record.institutionUniversity of New Englanden
local.identifier.epublicationsrecordpes:3933en
local.publisher.placeRussian Federationen
local.format.startpage447en
local.format.endpage480en
local.peerreviewedYesen
local.identifier.volume76en
local.identifier.issue3en
local.contributor.lastnameKimen
local.contributor.lastnameSchmalzen
dc.identifier.staffune-id:schmalzen
local.profile.orcid0000-0002-6141-9329en
local.profile.roleauthoren
local.profile.roleauthoren
local.identifier.unepublicationidune:4051en
dc.identifier.academiclevelAcademicen
local.title.maintitleDynamics of Local Automorphisms of Embedded CR-Manifoldsen
local.output.categorydescriptionC1 Refereed Article in a Scholarly Journalen
local.relation.urlhttp://mi.mathnet.ru/rus/mz/v76/i3/p477en
local.description.statisticsepubsVisitors: 137<br />Views: 140<br />Downloads: 0en
local.search.authorKim, Kang - Taeen
local.search.authorSchmalz, Gerden
local.uneassociationUnknownen
local.year.published2004en
Appears in Collections:Journal Article
School of Science and Technology
Files in This Item:
3 files
File Description SizeFormat 
Show simple item record

Page view(s)

70
checked on Feb 8, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.